PRODUCT | Queen Pharm

Menobrocond

Product Description:

Menobrocond provides targeted and effective relief of pain and swelling associated with premenstrual and menstrual periods. It contains Paracetamol, a safe and effective pain-killer, and Pamabrom, a natural ingredient that promotes diuresis and prevents water weight gain and thus relieves pre-menstrual and menstrual discomforts such as abdominal bloating, swelling,and breast tenderness.

 

Composition:

Each tablet contains:

Paracetamol 500 mg

Pamabrom 25 mg

 

Indications:

√ Period Cramps

√ Temporary weight gain

√ Abdominal bloating

√ Swelling

√ Full feeling associated with premenstrual and menstrual periods

√ Headaches

√ Backaches

√ Muscle aches

√ Fever

 

Recommended Dosage:

Adults (12 years and over): 2 caplets twice daily (every 6-8 hrs.) while symptoms persist.

Pack:

Box 3 strips – 10 tablets/strip

 

ما هو مينوبروكوند؟

 

مينوبروكوند يسكن الألم ويخفف من التورم المصاحب للدورة الشهرية. يحتوي مينوبروكوند على مادة باراسيتامول التي تخفف الام الدورة و مادة البامابروم و هي الوحيدة المصرح بها من إدارة الغذاء و الدواء لتخفيف الاعراض المصاحبة للدورة – احتباس المياه، زيادة الوزن المؤقت، الانتفاخ، التورم، و/او الشعور بالامتلاء المصاحب لما قبل الدورة و اثناء الدورة.

الجرعة:

البالغين ( ١٢ سنة و ما فوق) : قرصين كل ٦-٨ ساعات في حين استمرار الاعراض.

 

Copyright@Queen Pharm 2021
Powered By: Idea World Web